# SDR SWAA950152

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21448
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Cracked
- Location: Fs 267-328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT FOR SKIN LAP INSPECTION, FOUND CRACK INDICATIONS FROM BS 267 TO 328, STRINGER 24R, ON BACK SIDE OF EXISTING REPAIR.  REMOVED EXISTING REPAIR AND REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
